# SDR SWAA113922

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 47,374 hours, 37,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6573720
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK FOUND, LT WING L/E CRACKED AT STA 208.  REPAIRED WING PER EA.
